`a`
Journal of Modern Dynamics (JMD)
 

Zygmund strong foliations in higher dimension
Pages: 549 - 569, Issue 3, July 2010

doi:10.3934/jmd.2010.4.549      Abstract        References        Full text (243.5K)           Related Articles

Yong Fang - Département de Mathématiques, Université de Cergy-Pontoise, avenue Adolphe Chauvin, 95302, Cergy-Pontoise Cedex, France (email)
Patrick Foulon - Institut de Recherche Mathematique Avancée, UMR 7501 du Centre National de la Recherche Scientifique, 7 Rue René Descartes, 67084, Strasbourg Cedex, France (email)
Boris Hasselblatt - Department of Mathematics, Tufts University, Medford, MA 02155, United States (email)

1 N. Dairbekov and G. Paternain, Longitudinal KAM cocycles and action spectra of magnetic flows, Mathematics Research Letters, 12 (2005), 719-729.       
2 D. DeLatte, Nonstationary normal forms and cocycle invariants, Random and Computational Dynamics, 1 (1992/93), 229-259; On normal forms in Hamiltonian dynamics, a new approach to some convergence questions, Ergodic Theory and Dynamical Systems, 15 (1995), 49-66.       
3 Y. Fang, On the rigidity of quasiconformal Anosov flows, Ergodic Theory and Dynamical Systems, 27 (2007), 1773-1802.       
4 Y. Fang, Smooth rigidity of quasiconformal Anosov flows, Ergodic Theory and Dynamical Systems, 24 (2004), 1937-1959.       
5 Y. Fang, Thermodynamic invariants of Anosov flows and rigidity, Discrete Contin. Dyn. Syst., 24 (2009), 1185-1204.       
6 R. Feres and A. Katok, Invariant tensor fields of dynamical systems with pinched Lyapunov exponents and rigidity of geodesic flows, Ergodic Theory and Dynamical Systems, 9 (1989), 427-432.       
7 P. Foulon and B. Hasselblatt, Zygmund strong foliations, Israel Journal of Mathematics, 138 (2003), 157-188.       
8 P. Foulon and B. Hasselblatt, Lipschitz continuous invariant forms for algebraic Anosov systems, Journal of Modern Dynamics, 4 (2010), 571-584.
9 M. Guysinsky, The theory of nonstationary normal forms, Ergod. Theory and Dyn. Syst., 22 (2002), 845-862.
10 M. Guysinsky and A. Katok, Normal forms and invariant geometric structures for dynamical systems with invariant contracting foliations, Math. Research Letters, 5 (1998), 149-163.       
11 J. S. Hadamard, Sur l'itération et les solutions asymptotiques des équations différentielles, Bulletin de la Société Mathématique de France, 29 (1901), 224-228.
12 B. Hasselblatt, Regularity of the Anosov splitting and of horospheric foliations, Ergodic Theory and Dynamical Systems, 14 (1994), 645-666.       
13 U. Hamenstädt, Invariant two-forms for geodesic flows, Mathematische Annalen, 101 (1995), 677-698.       
14 B. Hasselblatt, Hyperbolic dynamics, in "Handbook of Dynamical Systems," 1A, North Holland, (2002), 239-319.       
15 S. Hurder and A. Katok, Differentiability, rigidity, and Godbillon-Vey classes for Anosov flows, Publications Mathématiques de l'Institut des Hautes Études Scientifiques, 72 (1990), 5-61.       
16 M. Kanai, Differential-geometric studies on dynamics of geodesic and frame flows, Japan. J. Math., 19 (1993), 1-30.       
17 A. Katok and B. Hasselblatt, "Introduction To The Modern Theory Of Dynamical Systems," Encyclopedia of Mathematics and its Applications, 54, Cambridge University Press, 1995.       
18 A. Katok and J. Lewis, Local rigidity for certain groups of toral automorphisms, Israel J. Math., 75 (1991), 203-241.       
19 R. de la Llave and R. Obaya, Regularity of the composition operator in spaces of Hölder functions, Discrete Contin. Dynam. Systems, 5 (1999), 157-184.       
20 G. P. Paternain, The longitudinal KAM-cocycle of a magnetic flow, Math. Proc. Cambridge Philos. Soc., 139 (2005), 307-316.       
21 G. Paternain, On two noteworthy deformations of negatively curved Riemannian metrics, Discrete Contin. Dynam. Systems, 5 (1999), 639-650.       
22 G. Paternain and W. J. Merry, Stability of Anosov Hamiltonian structures, arXiv:0903.3969.
23 V. Sadovskaya, On uniformly quasiconformal Anosov systems, Mathematical Research Letters, 12 (2005), 425-441.       
24 C. Yue, Quasiconformality in the geodesic flow of negatively curved manifolds, Geom. Funct. Anal., 6 (1996), 740-750.       
25 A. S. Zygmund, "Trigonometric Series," Cambridge University Press, 1959 (and 1968, 1979, 1988), revised version of "Trigonometrical Series," Monografje Matematyczne, Tom V., Warszawa-Lwow, 1935.       

Go to top